Ask an expert
Question

01 Apr 2006

period
what is a cuase of clots in my periods, i'have stop using contruceptions on feb 2004 after that my periods were not normal but as from last year i have normal periods with some clots every month,can this affect my chances of falling pregnent and when can i expect pregnance after injection contruceptive because i really need a baby i feel that i'm old now i'm turning 24 on july.
Answer 388 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

the effects of the contraception should have worn off by now and fertility should be possible. Heavy clots during menses needs evaluation so see a gynae
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9361 votes
No
67% - 19296 votes
Vote